MathSciNet Relay Station
MathSciNet bibliographic data
MR2052216 (2006a:42011) 42B08 (41A65 42B35 46E30)
Konyagin, S. V.; Temlyakov, V. N. Convergence of greedy approximation. II. The trigonometric system. Dedicated to Professor Aleksander Pełczyński on the occasion of his 70th birthday (Polish). Studia Math. 159 (2003), no. 2, 161–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement